Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 725-732
http://dx.doi.org/10.1155/S0161171293000900

Unique isometric immersion into hyperbolic space

Mathematics Department, Faculty of Science, Tanta University, Egypt

Received 6 February 1992; Revised 24 August 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Takayuki Yamauchi, “On the constructibility of a negatively curved complete surface of constant mean curvature in H3 determined by a prescribed Hopf differential,” Journal of Geometric Analysis, vol. 13, no. 3, pp. 521–555, 2003. View at Publisher · View at Google Scholar